# SDR AALA201703089003

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 54,194 hours, 20,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 5ABC EMERGENCY LIGHT LENS COVER MISSING. REMOVED AND REPLACED SEAT ROW 5ABC EMERGENCY LIGHT LENS.
